ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Spin-diffusion approach for relaxation in bi-spaced periodic one-dimensional systems

Kotecha, Mrignayani and Shukla, Alok and Pandey, Lakshman and Kumar, Anil (2006) Spin-diffusion approach for relaxation in bi-spaced periodic one-dimensional systems. In: Journal Of Magnetic Resonance, 181 (1). pp. 113-118.

[img] PDF
2.pdf - Published Version
Restricted to Registered users only

Download (188kB) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=MImg&_ima...


A theoretical model for H-1-H-1 dipolar nuclear spin relaxation for a bi-spaced periodic one-dimensional array of spin 1/2 nuclei has been developed. A diffusion equation is formed for such a system by assuming nearest-neighbor interaction and isotropic random molecular reorientations. Under spin-diffusion conditions (omega tau(c) >> 1), this equation has been solved using Laplace transform for an infinite chain. The results are presented for the boundary conditions described for truncated driven Nuclear Overhauser effect experiments. The solution is further generalized by making the inter-spin spacing as a random variable with a Gaussian distribution.

Item Type: Journal Article
Publication: Journal Of Magnetic Resonance
Publisher: Elsavier
Additional Information: Copyright of this article belongs to Elsevier.
Keywords: Spin diffusion;Nuclear Overhauser effect;Relaxation.
Department/Centre: Division of Chemical Sciences > NMR Research Centre (Formerly Sophisticated Instruments Facility)
Division of Physical & Mathematical Sciences > Physics
Date Deposited: 09 Apr 2009 07:35
Last Modified: 19 Sep 2010 04:59
URI: http://eprints.iisc.ac.in/id/eprint/17926

Actions (login required)

View Item View Item